# SDR IKBR20191679088

- Difficulty date: October 1, 2019
- Submitted: October 1, 2019
- Operation: General aviation
- Filed by: The Ohio State University Airport, repair station IKBR028F
- Aircraft: N337T
- Make and model: Cirrus SR22T
- Aircraft serial: 0160
- Aircraft time: 1,539 hours
- Engine: Cont TSIO550K
- Engine time: 1,539 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Case Half
- Condition: Cracked
- Location: Engine
- Part time: 1,539 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OWNER COMPLAINED OF OIL LEAK AFTER SEVERAL TRIES THE LEAK WAS FOUND TO BE A CRACK IN THE ENGINE CASE BETWEEN THE #2 AND #4 CYLINDERS BEHIND THE OIL FILLER TUBE MAKING THE LEAK AND CRACK VERY DIFFICULT TO DETECT
